Header

UZH-Logo

Maintenance Infos

A tail estimator for the index of the stable paretian distribution


Mittnik, Stefan; Paolella, Marc S; Rachev, Svetlozar T (1998). A tail estimator for the index of the stable paretian distribution. Communications in Statistics. Theory and Methods, 27(5):1239-1262.

Statistics

Citations

Dimensions.ai Metrics
11 citations in Web of Science®
18 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Scope:Contributions to practice (applied research)
Language:English
Date:1998
Deposited On:30 Jul 2014 13:25
Last Modified:12 Jul 2024 01:37
Publisher:Taylor & Francis
ISSN:0361-0926
OA Status:Closed
Publisher DOI:https://doi.org/10.1080/03610929808832156
Official URL:http://www.tandfonline.com/doi/abs/10.1080/03610929808832156#.U9ZJzbG4QrM
Other Identification Number:merlin-id:4499
Full text not available from this repository.